Volume 3, Issue 3
The Hopf Bifurcation for an Abstract Functional Differential Equation and Its Application

Lei Yansong

DOI:

J. Part. Diff. Eq.,3(1990),pp.24-38

Published online: 1990-03

Preview Purchase PDF 0 693
Export citation
  • Abstract

ln this peper we obtained the Hopf bifurcation theorem for an abstract functional differential equation by the results of [1]. The asymptotic expression of bifurcation formulae and stability condition were given in detail. Applying the result, we considered the Hopf bifurcation problem for a reaction-diffusion equation with time delay.

  • Keywords

Hopf bifurcation Functional differential equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-24, author = {Lei Yansong}, title = {The Hopf Bifurcation for an Abstract Functional Differential Equation and Its Application}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {3}, pages = {24--38}, abstract = { ln this peper we obtained the Hopf bifurcation theorem for an abstract functional differential equation by the results of [1]. The asymptotic expression of bifurcation formulae and stability condition were given in detail. Applying the result, we considered the Hopf bifurcation problem for a reaction-diffusion equation with time delay.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5803.html} }
TY - JOUR T1 - The Hopf Bifurcation for an Abstract Functional Differential Equation and Its Application AU - Lei Yansong JO - Journal of Partial Differential Equations VL - 3 SP - 24 EP - 38 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5803.html KW - Hopf bifurcation KW - Functional differential equation AB - ln this peper we obtained the Hopf bifurcation theorem for an abstract functional differential equation by the results of [1]. The asymptotic expression of bifurcation formulae and stability condition were given in detail. Applying the result, we considered the Hopf bifurcation problem for a reaction-diffusion equation with time delay.
Lei Yansong. (1970). The Hopf Bifurcation for an Abstract Functional Differential Equation and Its Application. Journal of Partial Differential Equations. 3 (3). 24-38. doi:
Copy to clipboard
The citation has been copied to your clipboard